# SDR SWAA2021062380201

- Difficulty date: June 5, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD LWR TRANSITION ANGLE;SHOW SIGNS OF SURFACE CORROSION IN SEVERA AREAS ; / PART REPLACED WITH NEW TRANSITION ANGLE P/N 143A9485-35 INSTALLATION WILL BE ACCOMPLISH T/C TTG8Q004EBSC; VERIFIED 1
